# SDR DXTA200702555

- Difficulty date: October 19, 2007
- Submitted: November 2, 2007
- Operation: Air carrier
- Aircraft: N703QS
- Make and model: Gulstm 200
- Aircraft serial: 060
- Aircraft time: 4,378 hours, 2,687 cycles
- Engine: Pwc PW306A
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 50128891
- Part serial: APR020361
- Condition: Worn
- Location: Nr 1
- Part time: 2,222 hours, 1,388 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NORMAL BRAKES INEFFECTIVE ON LANDING ROLLOUT.  FOUND NR 1 BRAKE ASSY WORN. REMOVED AND REPLACED NR 1 BRAKE ASSY WITH REPAIRED UNIT IAW G-200 CMP CARD NR: 324301. PERFORMED NORMAL BRAKE SYSTEM BLEEDING IAW G-200 MM CHAPTER 32-40-20. OPS CHECK AND LEAK CHECK SATISFACTORY.
